Yohimbine: Watch out!!
- 08-14-2008, 10:13 AM
- 08-14-2008, 11:14 AM
I used it very effectively for a couple of months. No stim feelings or sides, just losage of body weight.
08-14-2008, 11:34 AM
damn, i was dosing 20mg at once and thought I was dosing high.
Its never bothered me either. What is your bp like normally jjohn?
08-14-2008, 11:44 AM
When i took Lipo6/Ephedrine i always always always thought it was the Yohimbine making me sick... come to find out it must have been the mixing of Ephedrine and Yohimbine
because alone I have dosed up to 15mg in the morning on a empty stomach with no sides... except my heart wanting to pop out of my chest and ***** slap me
08-14-2008, 12:39 PM
But I am sure my bp was sky high, I lost a lot of strength (I am gaining back quickly now that i stopped) and had terrible headaches. At the end, Advils didn't even do the trick! lol
Similar Forum Threads
- By silverSurfer in forum NutraplanetReplies: 4Last Post: 07-29-2008, 05:33 PM
- By john123131 in forum SupplementsReplies: 17Last Post: 11-09-2007, 05:30 AM
- By ugab37 in forum SupplementsReplies: 73Last Post: 08-15-2007, 10:09 AM
- By LakeMountD in forum Sports TalkReplies: 52Last Post: 04-28-2005, 10:21 PM